Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 218, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 25, 2011, 11:38 PM CDT for 7 counties in Tennessee. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 11:38 PM CDT (04:38 UTC)
- Expired
- May 26, 2011, 12:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Macon County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:42 PM CDT | TSTM WND GST 50 | 4 Nw Lebanon, TN | WIND GUST OF 50 MPH REPORTED NEAR LEBANON. |
| May 25, 11:50 PM CDT | TSTM WND DMG | Hendersonville, TN | TREES DOWN AND DAMAGE TO COMMERCIAL BUILDING. DOOR BLOWN IN. |
| May 26, 12:00 AM CDT | TSTM WND GST 50 | 1 E Nashville, TN | NUMEROUS REPORTS OF SMALL HAIL AND WIND GUST OF 50 MPH ACROSS COUNTY. PUBLIC REPORTED FUNNEL AT OLD HICKORY BLVD AND LEBANON PIKE INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS54 KOHX 260438 RRA
SVROHX
TNC021-037-111-165-169-187-189-260515-
/O.NEW.KOHX.SV.W.0218.110526T0438Z-110526T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
WESTERN MACON COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1215 AM CDT
* AT 1134 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS EXTENDED FROM FOREST SPRINGS TO BELLE MEADE...AND WERE
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
OAK HILL...
NASHVILLE...
LAKEWOOD...
MOUNT JULIET...
WESTMORELAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3663 8590 3617 8644 3595 8720 3597 8721
3666 8638
TIME...MOT...LOC 0438Z 227DEG 40KT 3667 8621 3611 8691
$$
FORECASTER: ROSE1 follow-up statement
971
WWUS54 KOHX 260456
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1156 PM CDT WED MAY 25 2011
TNC021-037-111-165-169-187-189-260515-
/O.CON.KOHX.SV.W.0218.000000T0000Z-110526T0515Z/
WILLIAMSON TN-DAVIDSON TN-CHEATHAM TN-TROUSDALE TN-MACON TN-SUMNER
TN-WILSON TN-
1156 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WILSON...SUMNER...WESTERN MACON...NORTHWESTERN TROUSDALE...SOUTH
CENTRAL CHEATHAM...DAVIDSON AND NORTHWESTERN WILLIAMSON COUNTIES
UNTIL 1215 AM CDT...
AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR
BELLE MEADE...OR NEAR NASHVILLE...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT...
HENDERSONVILLE...
LAKEWOOD...
GREEN HILL...
GOODLETTSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3663 8590 3617 8644 3595 8720 3597 8721
3666 8638
TIME...MOT...LOC 0456Z 227DEG 40KT 3615 8679
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:12 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 25, 8:12 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 812 PM CDT WED MAY 25 2011 .DISCUSSION...LINE OF SEVERE TSTMS APPROACHES THE TENNESSEE RIVER... SHOULD ENTER STEWART COUNTY AROUND 830 PM AND BENTON COUNTY AROUND 9 PM. LINE APPEARS TO HAVE WEAKENED A BIT AS IT MOVED INTO WEST TENNESSEE. SPC HAS ALSO DOWNGRADED THE HIGH RISK AREA TO MODERATE RISK. LATEST OHX SOUNDING SHOWS A BIT OF DRY AIR AROUND 700MB AND A BIT OF AN INVERSION. THIS WOULD BE A NEGATIVE FACTOR TAMPING DOWN THE SEVERE THREAT. CURRENT MOVEMENT WOULD BRING THE MAIN LINE INTO DAVIDSON COUNTY AROUND 1030-1100 PM. WE EXPECT THIS LINE TO WEAKEN FURTHER AS IT MOVES EASTWARD INTO THE PLATEAU LATE TONIGHT. CURRENT PACKAGE LOOKS GOOD AND DO NOT ANTICIPATE CHANGES. && .PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 25 2011/ MESOSCALE UPDATE...EVENING SOUNDING FROM OHX IS IN, AND SHOWS AN UNSTABLE, SHEARED, BUT SLIGHTLY DRY PRE-STORM ENVIRONMENT IN PLACE. LIFTED INDEX IS STILL -6.9, BUT CAPE HAS DROPPED TO 2296 J/KG, AND K-INDEX IS 23. HELICITY IN THE 0-3 KM LAYER HAS INCREASED TO 387. A COUPLE OF FEATURES, HOWEVER, STAND OUT THAT MAY INHIBIT CONVECTION OVER MIDDLE TENNESSEE. FIRST, A SIZABLE CAP EXISTS BETWEEN ABOUT 820 MB AND 700 MB. SECOND, THE LCL IS NEARLY 4.8 KFT, INDICATING A DRY LOW-LEVEL ENVIRONMENT. STILL, FULLY EXPECT LINE OF CONVECTION CURRENTLY OVER WEST TENNESSEE TO PROGRESS DEEP INTO THE MID STATE, AND AM ALSO KEEPING AN EYE OUT FOR CELL DEVELOPMENT AHEAD OF THE MAIN SQUALL LINE. PREV DISCUSSION... /ISSUED 605 PM CDT WED MAY 25 2011/ AVIATION...BNA/CSV...MAJOR WEATHER SYSTEM APPROACHING THE MISSISSIPPI RIVER AT THIS MOMENT, WITH MIDDLE TENNESSEE UNDER THE GUN LATER THIS EVENING AND OVERNIGHT. LINE OF CONVECTION (OR DISCREET SUPERCELLS) WILL LIKELY REACH BNA AROUND 06Z, AND CSV AROUND 12Z, AND HAVE INCLUDED TEMPO PERIODS BUILT AROUND THESE TIMES. WINDS WILL REMAIN GUSTY OVERNIGHT AS THE SURFACE PRESSURE GRADIENT INCREASES, AND WIND GUSTS ARE EXPECTED TO INCREASE DRAMATICALLY UNDERNEATH THUNDERSTORMS AS 850 WINDS WILL INCREASE TO AROUND 50 KTS AHEAD OF THE CONVECTION. PREV DISCUSSION... /ISSUED 322 PM CDT WED MAY 25 2011/ DISCUSSION... AT MID AFTERNOON...TEMPS HAVE WARMED INTO THE MID 80S OVER W HALF AND GENERALLY LOWER 80S E...WITH DEW POINTS IN THE MID TO UPPER 60S. SPC MESOANALYSIS SITE SHOWED SURFACE BASED CAPES HAVE RISEN TO ABOVE 3000 JOULES PER KG OVER THE W THIRD OF OUR CWA...WITH MOST OF THE HELICITY CONCENTRATED IN LOWEST 1 KM OF ATMOSPHERE...WHICH IS ESPECIALLY GOOD FOR GENERATION OF TORNADIC STORMS. ISOLATED STORMS HAD DEVELOPED NEAR AND OR JUST W OF THE TN RIVER IN AN AREA OF MAXIMUM PRECIP EFFICIENCY AND PW VALUES. TORNADO WATCHES WERE ISSUED EARLIER FOR AREAS JUST N OF...AND JUST W OF OUR CWA. CONTINUED CONVECTIVE DEVELOPMENT IS EXPECTED THROUGH THE REST OF THE AFTERNOON AND EVENING HOURS. I WOULD EXPECT THAT A WATCH WILL BE ISSUED IN THE NEXT COUPLE OF HOURS THAT WILL INCLUDE AREAS OF WEST MIDDLE TN. WE WILL SEE. MESOSCALE MODELS INDICATE A ROUND OF SEVERE WEATHER WILL MOVE ACROSS THE W AND CENTRAL PORTIONS OF OUR CWA BY ABOUT MIDNIGHT...THEN WEAKEN AND CONTINUE MOVING E INTO THE CUMBERLAND PLATEAU AREA. THEN PERHAPS ANOTHER ROUND OF POTENTIAL SEVERE STORMS OVER THE AREA ON THU. A COLD FRONT WILL MOVE INTO THE W PART OF OUR AREA EARLY THU AFTERNOON...AND THEN TO THE CUMBERLAND PLATEAU AREA THU NIGHT... WHICH WILL BRING AN END TO ANY THREAT OF SEVERE WEATHER. OTHER THAN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE E SECTION EARLY IN THE DAY ON FRI...WEAK HIGH PRESSURE MOVING INTO THE AREA WILL RESULT IN DRY WEATHER ACROSS THE AREA BY FRI AFTERNOON. RETURN FLOW AROUND THE HIGH FRI NIGHT INTO SAT MORNING...ALONG WITH A WARM FRONT MOVING N ACROSS THE AREA WILL RESULT IN A LOW CHANCE OF SHOWERS AND THUNDERSTORMS. OTHERWISE...BUILDING HIGH PRESSURE OVER THE SE...AND RIDGING DEVELOPING ALOFT WILL PROVIDE NOT ONLY A DRY WEEKEND WITH RATHER WARM TEMPERATURES...BUT DRY WEATHER AND WARM TEMPERATURES CONTINUING INTO THE MIDDLE OF NEXT WEEK. A WEAK COLD FRONT MAY MOVE ACROSS THE AREA ON WED...BUT WITH HIGH PRESSURE CONTINUING BOTH AT THE SURFACE AND ALOFT...IT LOOKS LIKE IT WILL ONLY BE A WIND SHIFT LINE AT BEST. BUT THERE MAY BE ENOUGH MOISTURE ASSOCIATED WITH IT TO GENERATE A FEW SHOWERS AND THUNDERSTORMS OVER THE ELEVATED TERRAIN OF THE CUMBERLAND PLATEAU. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 78 56 76 / 70 70 30 10 CLARKSVILLE 67 75 53 77 / 80 60 20 10 CROSSVILLE 67 76 56 74 / 40 70 60 20 COLUMBIA 68 77 56 77 / 70 70 30 10 LAWRENCEBURG 68 81 57 78 / 60 70 30 10 WAVERLY 67 76 54 77 / 80 60 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, May 25, 8:32 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 832 PM CDT WED MAY 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-270145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 832 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS WESTERN TWO THIRDS OF MIDDLE TENNESSEE. THIS INCLUDES NASHVILLE, COLUMBIA, CLARKSVILLE, DOVER, AND CAMDEN. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE EASTERN ONE THIRD OF THE MID STATE, INCLUDING COOKEVILLE, CROSSVILLE AND MANCHESTER IN THE CUMBERLAND PLATEAU. THE SEVERE THREAT WILL BE MAINLY LARGE HAIL, POWERFUL WINDS, AND ISOLATED TORNADOES. THE THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE MID STATE THROUGHOUT THE EVENING AND OVERNIGHT. THE STORMS WILL WEAKEN SLIGHTLY, BUT MAY STILL POSE A SIGNIFICANT SEVERE WEATHER THREAT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED THUNDERSTORMS COULD FLARE UP AGAIN ON THURSDAY, MAINLY EAST OF INTERSTATE 65. LOCALLY DAMAGING WIND GUSTS AND HAIL ARE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN JLM
In the hours before
Local storm report, May 25, 11:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL HOHENWALD 35.55N 87.56W
05/25/2011 E0.50 INCH LEWIS TN AMATEUR RADIO
DIME SIZE HAIL REPORTED IN HOHENWALD.
&&
JLMLocal storm report, May 25, 11:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1118 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST W HENDERSONVILLE 36.29N 86.60W
05/25/2011 E60.00 MPH SUMNER TN AMATEUR RADIO
60 MPH WIND GUST.
&&
04Local storm report, May 25, 11:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG 2 E LAWRENCEBURG 35.25N 87.30W
05/25/2011 LAWRENCE TN EMERGENCY MNGR
POWER POLES DOWN JUST EAST OF LAWRENCEBURG.
&&
JLMLocal storm report, May 25, 11:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1124 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM HAIL LAWRENCEBURG 35.25N 87.34W
05/25/2011 E1.00 INCH LAWRENCE TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR LAWRENCEBURG.
&&
JLMLocal storm report, May 25, 11:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 1 E HOHENWALD 35.55N 87.54W
05/25/2011 LEWIS TN AMATEUR RADIO
TREES DOWN ON CARS AND POWER OUTAGES. HOWARD SWITCH AND
MEMORIAL ROAD INTERSECTION.
&&
04Local storm report, May 25, 11:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1136 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG PORTLAND 36.59N 86.52W
05/25/2011 SUMNER TN AMATEUR RADIO
TREES DOWN ON POWER LINES IN PORTLAND.
&&
04The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:02 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 28 min |
| May 25, 9:08 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 37 min |
| May 25, 9:20 PM CDT | Tornado Warning | OHX | Stewart | 25 min |
| May 25, 9:33 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 42 min |
| May 25, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Stewart | 35 min |
| May 25, 9:57 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 33 min |
| May 25, 10:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 29 min |
| May 25, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Montgomery, Robertson and 1 more | 33 min |
| May 25, 10:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Williamson | 30 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 46 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 27 min |
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 2 more | 45 min |
| May 25, 11:05 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 25 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Sumner, Trousdale | 34 min |
| May 25, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 31 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 24 min |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Marshall, Maury, Rutherford, Williamson | 22 min |
| May 25, 11:43 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Williamson, Wilson | 47 min |
| May 25, 11:46 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 29 min |
| May 25, 11:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 25 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 30 min |
| May 26, 12:09 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford | 36 min |
| May 26, 12:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Rutherford, Smith and 4 more | 34 min |
| May 26, 12:34 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford | 26 min |
| May 26, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale, Wilson | 33 min |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, DeKalb, Grundy, Warren, White | 32 min |
| May 26, 1:17 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 28 min |
| May 26, 1:37 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 38 min |
| May 26, 8:38 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 27 min |
| May 26, 8:51 AM CDT | Tornado Warning | OHX | Coffee | 24 min |
| May 26, 9:03 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Warren | 27 min |
| May 26, 9:11 AM CDT | Tornado Warning | OHX | Coffee, Warren | 34 min |
| May 26, 1:39 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Macon, Trousdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.